# SDR DALA2020061752471

- Difficulty date: June 13, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,670 hours, 24,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON WHEN THE EMERGENCY LIGHT SWITCH ON AND OFF POSITION.   FOUND THE EMERGENCY LIGHT SWITCH BAD. R & R IAW AMM 33-51-01, TESTED OK.
